# SDR SWIA201128510

- Difficulty date: November 11, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 21,005 hours, 18,369 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ASSEMBLY HAD AN UNCONTAINED FAILURE.  (SERVICE)  REPLACED APU ASSEMBLY AND APU GENERATOR PER AMM.  P/N:  3800488-3 S/N OFF:  P-1020 / P/N:  720845E S/N OFF:  3880.
